Alert archive / Arkansas / River Flood Warnings in 2020

River Flood Warning 57, NWS Tulsa, OK

May 15, 2020Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this river flood warning at May 15, 2020, 7:26 PM CDT for Crawford County, Sebastian County, Arkansas. It took effect at May 16, 2020, 10:13 AM CDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
May 15, 2020, 7:26 PM CDT (00:26 UTC)
In effect from
May 16, 2020, 10:13 AM CDT
Expired
May 17, 2020, 8:43 AM CDT
In force
23 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Van Buren (VBUA4).

Action stage
22 ft
Minor stage
22 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

826 
WGUS44 KTSA 160026
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
726 PM CDT Fri May 15 2020


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-160826-
/O.NEW.KTSA.FL.W.0057.200517T0515Z-200517T1240Z/
/VBUA4.1.ER.200517T0515Z.200517T0600Z.200517T0640Z.NO/
726 PM CDT Fri May 15 2020

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Arkansas River at Van Buren
* from late Saturday night to Sunday morning, or until the warning is
  cancelled.
* At 7:00 PM Friday, the stage was 19.76 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  to 22.1 feet late Saturday night and then fall below flood stage
  by early Sunday morning.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-160826-
/O.NEW.KTSA.FL.W.0058.200518T0000Z-200518T0600Z/
/OZGA4.1.ER.200518T0000Z.200518T0000Z.200518T0000Z.NO/
726 PM CDT Fri May 15 2020

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Arkansas River at Ozark Lock and Dam
* from Sunday evening to late Sunday night, or until the warning is 
  cancelled.
* At  6:00 PM Friday, the stage was 349.1 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise to near flood stage of
  357.0 feet by Sunday evening and then begin falling later that
  night.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
8 follow-up statements
512 
WGUS84 KTSA 160239
FLSTSA
Flood Statement
National Weather Service Tulsa OK
939 PM CDT Fri May 15 2020


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-161038-
/O.EXT.KTSA.FL.W.0057.200517T0000Z-200517T0600Z/
/VBUA4.1.ER.200517T0000Z.200517T0000Z.200517T0000Z.NO/
939 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* from Saturday evening to late Saturday night, or until the warning 
  is cancelled.
* At 9:00 PM Friday, the stage was 19.92 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren is expected to rise to 
  near flood stage of 22.0 feet  Saturday evening then fall below
  flood stage Saturday night.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-161038-
/O.EXT.KTSA.FL.W.0058.200517T1600Z-200518T0051Z/
/OZGA4.1.ER.200517T1600Z.200517T1800Z.200517T1851Z.NO/
939 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* from Sunday morning to Sunday evening, or until the warning is 
  cancelled.
* At  9:00 PM Friday, the stage was 350.1 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise to near the flood stage
  of 357.0 feet by early Sunday afternoon and then begin falling
  Sunday evening.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
047 
WGUS84 KTSA 160709
FLSTSA
Flood Statement
National Weather Service Tulsa OK
209 AM CDT Sat May 16 2020


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-161508-
/O.CON.KTSA.FL.W.0057.200517T0000Z-200517T0600Z/
/VBUA4.1.ER.200517T0000Z.200517T0000Z.200517T0000Z.NO/
209 AM CDT Sat May 16 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* from this evening to late tonight, or until the warning is 
  cancelled.
* At  1:00 AM Saturday, the stage was 20.53 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren is expected to rise to 
  near flood stage this evening.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-161508-
/O.EXT.KTSA.FL.W.0058.200517T1500Z-200518T0600Z/
/OZGA4.1.ER.200517T1500Z.200517T1800Z.200518T0000Z.NO/
209 AM CDT Sat May 16 2020

...Flood Warning extended until late Sunday night...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* from Sunday morning to late Sunday night, or until the warning is 
  cancelled.
* At  1:00 AM Saturday, the stage was 351.0 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by late 
  Sunday morning and continue to rise to near 357.2 feet by early 
  Sunday afternoon.The river will fall below flood stage by Sunday 
  evening.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
699 
WGUS84 KTSA 161341
FLSTSA
Flood Statement
National Weather Service Tulsa OK
841 AM CDT Sat May 16 2020


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-162140-
/O.EXT.KTSA.FL.W.0057.200516T1513Z-200517T1030Z/
/VBUA4.1.ER.200516T1513Z.200517T0000Z.200517T0430Z.NO/
841 AM CDT Sat May 16 2020

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until late tonight, or until the warning is cancelled.
* At  8:00 AM Saturday, the stage was 21.92 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  above flood stage late this morning and continue to rise to near 
  22.3 feet by this evening. The river is expected to fall below 
  flood stage tonight.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-162140-
/O.EXT.KTSA.FL.W.0058.200517T1127Z-200518T1245Z/
/OZGA4.1.ER.200517T1127Z.200517T1800Z.200518T0645Z.NO/
841 AM CDT Sat May 16 2020

...Flood Warning extended until Monday morning...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* from Sunday morning to Monday morning, or until the warning is 
  cancelled.
* At  8:00 AM Saturday, the stage was 353.4 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by 
  Sunday morning and continue to rise to near 357.6 feet by early 
  Sunday afternoon.The river will fall below flood stage by Monday 
  before dawn.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
859 
WGUS84 KTSA 161703
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1203 PM CDT Sat May 16 2020


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-170101-
/O.CON.KTSA.FL.W.0057.000000T0000Z-200517T1030Z/
/VBUA4.1.ER.200516T1330Z.200516T1800Z.200517T0430Z.NO/
1203 PM CDT Sat May 16 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until late tonight, or until the warning is cancelled.
* At 11:00 AM Saturday, the stage was 22.35 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 22.8 feet this afternoon. The river is expected to fall below 
  flood stage tonight.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$
580 
WGUS84 KTSA 161924
FLSTSA
Flood Statement
National Weather Service Tulsa OK
224 PM CDT Sat May 16 2020


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-170324-
/O.EXT.KTSA.FL.W.0057.000000T0000Z-200517T2300Z/
/VBUA4.1.ER.200516T1330Z.200517T0000Z.200517T1700Z.NO/
224 PM CDT Sat May 16 2020

...Flood Warning extended until Sunday evening...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Sunday evening, or until the warning is cancelled.
* At  2:00 PM Saturday, the stage was 22.69 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 22.7 feet this evening. The river is expected to fall below 
  flood stage early Sunday afternoon.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-170324-
/O.EXT.KTSA.FL.W.0058.200517T0640Z-200518T2308Z/
/OZGA4.1.ER.200517T0640Z.200518T0000Z.200518T1708Z.NO/
224 PM CDT Sat May 16 2020

...Flood Warning extended until Monday evening...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* from late tonight to Monday evening, or until the warning is 
  cancelled.
* At  1:00 PM Saturday, the stage was 355.0 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by 
  Sunday before dawn and continue to rise to near 358.4 feet by 
  Sunday evening. The river will fall below flood stage by early 
  Monday afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
488 
WGUS84 KTSA 170119
FLSTSA
Flood Statement
National Weather Service Tulsa OK
819 PM CDT Sat May 16 2020


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-170917-
/O.EXT.KTSA.FL.W.0057.000000T0000Z-200517T2248Z/
/VBUA4.1.ER.200516T1330Z.200517T0030Z.200517T1648Z.NO/
819 PM CDT Sat May 16 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Sunday afternoon, or until the warning is cancelled.
* At  8:00 PM Saturday, the stage was 22.98 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is near crest.
* Forecast...The Arkansas River at Van Buren will fall to below 
  flood stage by late Sunday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-170917-
/O.EXT.KTSA.FL.W.0058.200517T0436Z-200518T2320Z/
/OZGA4.1.ER.200517T0436Z.200517T1800Z.200518T1720Z.NO/
819 PM CDT Sat May 16 2020

...Flood Warning extended until Monday evening...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* from this evening to Monday evening, or until the warning is 
  cancelled.
* At  7:00 PM Saturday, the stage was 356.0 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by 
  tonight and continue to rise to near 358.7 feet by Sunday 
  evening. The river will fall below flood stage by early Monday 
  afternoon.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres 
  in Franklin and Logan Counties. Numerous gas fields are flooded. 
  Some agricultural lands in Johnson County also are flooded.
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
645 
WGUS84 KTSA 170830
FLSTSA
Flood Statement
National Weather Service Tulsa OK
330 AM CDT Sun May 17 2020


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-171629-
/O.EXT.KTSA.FL.W.0057.000000T0000Z-200517T1851Z/
/VBUA4.1.ER.200516T1330Z.200517T0030Z.200517T1251Z.NO/
330 AM CDT Sun May 17 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until this afternoon, or until the warning is cancelled.
* At  3:00 AM Sunday, the stage was 22.48 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
  below flood stage this morning.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-171629-
/O.CON.KTSA.FL.W.0058.000000T0000Z-200518T2320Z/
/OZGA4.1.ER.200517T0439Z.200517T1800Z.200518T1720Z.NO/
330 AM CDT Sun May 17 2020

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Monday evening, or until the warning is cancelled.
* At  3:00 AM Sunday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 358.7 feet by 
  this afternoon. The river will fall below flood stage early Monday 
  afternoon.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres 
  in Franklin and Logan Counties. Numerous gas fields are flooded. 
  Some agricultural lands in Johnson County also are flooded.
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
377 
WGUS84 KTSA 171343
FLSTSA
Flood Statement
National Weather Service Tulsa OK
843 AM CDT Sun May 17 2020


...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-171413-
/O.CAN.KTSA.FL.W.0057.000000T0000Z-200517T1851Z/
/VBUA4.1.ER.200516T1330Z.200517T0030Z.200517T1100Z.NO/
843 AM CDT Sun May 17 2020

The Flood Warning is cancelled for
  The Arkansas River at Van Buren.
* At  8:00 AM Sunday, the stage was 21.63 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage this morning.
* Forecast...The Arkansas River at Van Buren will continue falling 
  and remain below flood stage.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 15, 6:26 PM CDT, 1 hour earlier.

Area forecast discussion, May 15, 6:26 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Tulsa OK
626 PM CDT Fri May 15 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Thunderstorm complex has moved south of the Red River, however
some gusty southeast winds will persist across southeast OK
through northwest AR for a couple more hours. Potential still
exists for some low clouds or fog to develop overnight resulting
in VFR conditions. Gradual increase in shower and thunderstorm
coverage from late morning into afternoon Saturday with at least
locally significant reduction to vis if a storm directly impacts
a terminal.

&&

.PREV DISCUSSION... /Issued 304 PM CDT Fri May 15 2020/

DISCUSSION...
MCS continued to slowly make its way south southeast across
Southeast Oklahoma and West Central Arkansas this afternoon. Both
surface and elevated instability out ahead of the MCS has allowed
for continued strong to severe storms to regenerate along the
leading line/surface cold pool boundary. Damaging winds have been
the main threat with large hail being a secondary threat as deep
layer shear values remain <30KT ahead of the line. At the same
time...moisture pooling along the boundary with surface dewpoints
in the upper 60s/around 70 deg being lifted up over the boundary
has allowed for a continued heavy rainfall and flash flood threat.
Widespread 1 to 3 inch 3-hr rain amounts have been observed with
this activity which has resulted in multiple areas reporting flash
flooding.

The MCS is expected to continue to push southward through far
Southeast Oklahoma and West Central this afternoon. Much of the
ongoing convection should be exiting the CWA around 00z or shortly
thereafter. In response...the current flash flood watch remains in
effect for locations south of McAlester to Fort Smith through 00z
and a severe thunderstorm watch for most of these same locations
through 03z. Additional rainfall in the 1 to 3 inch range with
locally higher amounts will be possible...especially over
locations yet to receive rainfall today. Also...locally damaging
winds and also a hail threat will remain possible before the
leading line of convection along the advancing surface boundary
exits the CWA.

Overnight tonight...shower and thunderstorm chances will remain
possible...though with lesser of potential compared to during the
day as much of the atmosphere has been worked over. Temperatures
and dewpoints behind the precip have remained in the low/mid 60s
and have not had much chance to recover under the cloud cover.
Temps during the night should not change all that much as
dewpoints in the 60s hold over the region ahead of a nearly
stationary frontal boundary across Kansas.

Additional thunderstorm chances are forecast Saturday as a compact
upper low lifts northeast to around the Red River Saturday
afternoon/evening. The greater storm potential looks to be across
Southeast Oklahoma into Northwest Arkansas as the upper low moves
into the region. Severe potentials look to be fairly limited as
shear values and overall flow looks to be marginal at best.
Again...locally heavy rainfall may again be possible. Storms are
progged to shift eastward with time overnight Saturday night as
the cold front to the north finally gets a kick southward from a
shortwave dropping southeast across the Northern/Central Plains.

The cold front is forecast to reach Northeast Oklahoma Sunday
morning and push through the CWA during the day. Precip looks to
taper off from west to east with the movement of the front and
should exit Sunday afternoon. Behind the front...breezy
northwesterly winds transporting a much drier airmass into the
region is forecast.

Looking into next week...upper level north to northwesterly flow
is forecast to continue across the region for the first half of
the week as the shortwave that moves through Sunday wraps up and
holds over the Southeast U.S. and a big ridge of high pressure
sets up over the Western CONUS. In response...dry conditions with
near seasonal average high temperatures and cool overnight
temperatures are possible through Wednesday. The ridge looks to
move over the region for the second half of the week with a
warming trend and a return of southerly winds late week.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ049-053-
     073>076.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ029.

&&

AVIATION.....14
Hazardous weather outlook, May 15, 4:52 PM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
452 PM CDT Fri May 15 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
452 PM CDT Fri May 15 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Far southeast Oklahoma.
	ONSET...Ongoing...continuing through early evening.

FLASH FLOOD.
	RISK...Elevated.
	AREA...East central Oklahoma and west central Arkansas.
	ONSET...Ongoing...improving by early evening.

DISCUSSION...
The leading edge of a thunderstorm complex has pushed into
far southeast Oklahoma late this afternoon. Locally strong
to damaging winds will be possible into the early evening.
Heavy rainfall along with localized flooding will continue
to be an issue into the early evening, although expect
improving conditions by mid to late evening as the thunderstorm
complex pushes farther south.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential.
MONDAY THROUGH THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue into the day Saturday as an
upper low lifts into northeast Texas. A few of these storms could
briefly become severe with locally heavy rainfall. Lingering
showers and thunderstorms could continue Sunday across far southeast
Oklahoma and northwest Arkansas before shifting southeast of the
area by mid to late afternoon.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 15, 3:32 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             MIDLAND                 35.09N 94.35W
05/15/2020  E1.00 INCH       SEBASTIAN          AR   AMATEUR RADIO

&&

MAT
Local storm report, May 15, 4:13 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     TAHLEQUAH               35.92N 94.97W
05/15/2020                   CHEROKEE           OK   EMERGENCY MNGR

            FIVE VERY LARGE TREES BLOWN DOWN DAMAGING A HOME AT THE
            INTERSECTION OF ROSS AND SOUTH CHEROKEE STREETS

&&

MAT
Local storm report, May 15, 4:22 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     FLASH FLOOD      2 S STIGLER             35.22N 95.12W
05/15/2020                   HASKELL            OK   DEPT OF HIGHWAYS

            STATE HIGHWAY 82 CLOSED 2 MILES S OF HIGHWAY 9 JUNCTION
            DUE TO HIGH WATER.

0417 PM     FLASH FLOOD      4 S ENTERPRISE          35.17N 95.38W
05/15/2020                   HASKELL            OK   DEPT OF HIGHWAYS

            STATE HIGHWAY 71 CLOSED 4 MILES SOUTH OF HIGHWAY 9
            JUNCTION DUE TO HIGH WATER.

&&

CAS
Local storm report, May 15, 4:36 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     NON-TSTM WND GST 5 SSE HASKELL           35.75N 95.64W
05/15/2020  M58 MPH          MUSKOGEE           OK   MESONET

&&

MAT
Local storm report, May 15, 5:53 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     NON-TSTM WND DMG FAYETTEVILLE            36.06N 94.16W
05/15/2020                   WASHINGTON         AR   BROADCAST MEDIA

            ROOF DAMAGE, TREES UPROOTED, AND A POWER POLE WAS BROKEN

&&

MAT
Local storm report, May 15, 6:07 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     4 W MIDLAND             35.09N 94.42W
05/15/2020                   SEBASTIAN          AR   EMERGENCY MNGR

            TREES DOWN IN THE AREA OF JAMES FORK TRIBUTARY, NEAR
            RIDDLE CREEK RD AND GAP RD.

&&

CKH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:26 PM CDTRiver Flood WarningTSAFranklin, Johnson, Logan61 hr
May 16, 10:16 AM CDTFlood WatchTSA16 hr

Nearby

River Flood Warnings in Arkansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.